Hello, I went thru cancer treatment last year. The entire chemo, radiation & feeding tube & port. I'm happy to say that for now my cancer is in remission. However, a side effect of that treatment has left me with foot drop. I had never in my life heard of such a thing. I would like to hear from someone who has any info to share. I have been told that my contractures are severe & permanent. None of my doctors has said that is the cause of my foot drop, but I think the timing of it should be obvious. Peripheral neuropathy nerve damage and just have to accept and live with it. Thanks, Robin
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.